Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multipliers on compact groups


Author: Ian Inglis
Journal: Proc. Amer. Math. Soc. 70 (1978), 151-155
MSC: Primary 43A22; Secondary 42A18
DOI: https://doi.org/10.1090/S0002-9939-1978-0477606-5
MathSciNet review: 0477606
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give some sufficient conditions for a function on a compact totally disconnected abelian group to be an $ {L^p}$ Fourier multiplier.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 42A18

Retrieve articles in all journals with MSC: 43A22, 42A18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0477606-5
Keywords: Compact abelian group, Fourier multiplier
Article copyright: © Copyright 1978 American Mathematical Society